Alert archive / Connecticut / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS New York, NY

July 14, 2025Greater Bridgeport Planning Region, Connecticut; Putnam County, New York

NWS New York, NY issued this flash flood warning at Jul 14, 2025, 3:25 PM EDT for Greater Bridgeport Planning Region, Connecticut; Putnam County, New York. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2025, 3:25 PM EDT (19:25 UTC)
Expired
Jul 14, 2025, 6:12 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Putnam County, NY

The radar

The Brookhaven radar (KOKX), 86 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:25 PM EDTFLASH FLOOD1 W Putnam Lake, NYRoute 22 closed between Route 164 and Haviland Hollow Road.
Jul 14, 4:25 PM EDTFLASH FLOOD1 W Putnam Lake, NYRoute 22 closed between Route 164 and Haviland Hollow Road.
Jul 14, 4:30 PM EDTFLASH FLOOD1 Sse Putnam Lake, NYBasement flooding on Gates Drive near Haviland Drive. Fire Department responding.
Jul 14, 4:30 PM EDTFLASH FLOOD1 Sse Putnam Lake, NYBasement flooding on Gates Drive near Haviland Drive. Fire Department responding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WGUS51 KOKX 141925
FFWOKX
CTC001-NYC079-142130-
/O.NEW.KOKX.FF.W.0003.250714T1925Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
325 PM EDT Mon Jul 14 2025

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  North Central Fairfield County in southern Connecticut...
  Eastern Putnam County in southeastern New York...

* Until 530 PM EDT.

* At 325 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Danbury, Southbury, Lake Carmel, Sherman, Newtown, Bethel, 
  Brookfield, New Fairfield, Carmel, Fahnestock State Park, 
  Patterson, Putnam Lake and Brewster Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4153 7358 4153 7353 4156 7353 4155 7346
      4152 7344 4149 7344 4151 7339 4149 7337
      4147 7333 4147 7330 4145 7330 4145 7329
      4142 7329 4140 7345 4141 7364 4138 7384
      4144 7388 4151 7373

FLASH FLOOD...RADAR INDICATED

$$

JT
3 follow-up statements
875 
WGUS71 KOKX 142015
FFSOKX

Flash Flood Statement
National Weather Service New York NY
415 PM EDT Mon Jul 14 2025

CTC001-NYC079-142130-
/O.CON.KOKX.FF.W.0003.000000T0000Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Putnam NY-
415 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT THIS 
AFTERNOON FOR NORTH CENTRAL FAIRFIELD AND EASTERN PUTNAM COUNTIES...

At 415 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Danbury, Southbury, Lake Carmel, Sherman, Newtown, Bethel, 
  Brookfield, New Fairfield, Carmel, Patterson, Putnam Lake and 
  Brewster Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4149 7374 4151 7373 4153 7358 4153 7353
      4156 7353 4155 7346 4152 7345 4149 7344
      4151 7339 4149 7337 4147 7333 4147 7330
      4145 7330 4145 7329 4142 7329 4141 7345
      4141 7374

FLASH FLOOD...RADAR INDICATED

$$

JT
475 
WGUS51 KOKX 142109
FFWOKX
CTC001-NYC079-142230-
/O.EXT.KOKX.FF.W.0003.000000T0000Z-250714T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
509 PM EDT Mon Jul 14 2025

The National Weather Service in Upton has extended the

* Flash Flood Warning for...
  North Central Fairfield County in southern Connecticut...
  Eastern Putnam County in southeastern New York...

* Until 630 PM EDT.

* At 509 PM EDT, local law enforcement reported thunderstorms are 
  producing heavy rain across the warned area. Between 2.5 and 3.5 
  inches of rain have fallen. Additional rainfall amounts up to 0.5 
  inches are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Danbury, Southbury, Lake Carmel, Sherman, Newtown, Bethel, 
  Brookfield, New Fairfield, Carmel, Patterson, Putnam Lake and 
  Brewster Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4149 7374 4151 7373 4153 7358 4153 7353
      4156 7353 4155 7346 4152 7345 4149 7344
      4151 7339 4149 7337 4147 7333 4147 7330
      4145 7330 4145 7329 4142 7329 4141 7345
      4141 7374

FLASH FLOOD...OBSERVED

$$

JT
335 
WGUS71 KOKX 142212
FFSOKX

Flash Flood Statement
National Weather Service New York NY
612 PM EDT Mon Jul 14 2025

CTC001-NYC079-142222-
/O.CAN.KOKX.FF.W.0003.000000T0000Z-250714T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-Putnam NY-
612 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL FAIRFIELD AND 
EASTERN PUTNAM COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM EDT for portions of 
southern Connecticut and southeast New York.

A Flood Watch remains in effect until 1200 AM EDT for portions of 
southern Connecticut, northeast New Jersey, and southeast New York.

&&

LAT...LON 4149 7374 4151 7373 4153 7358 4153 7353
      4156 7353 4155 7346 4152 7345 4149 7344
      4151 7339 4149 7337 4147 7333 4147 7330
      4145 7330 4145 7329 4142 7329 4141 7345
      4141 7374

$$

JT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:06 PM EDT, 19 minutes earlier.

Area forecast discussion, Jul 14, 3:06 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service New York NY
306 PM EDT Mon Jul 14 2025

.SYNOPSIS...
A weak front approaching from the west will move through
tonight and remain nearby as a Bermuda high remains anchored
well offshore. The boundary will lift north by Thursday, with an
attendant cold front following into late week. Behind it, high
pressure will attempt to build in this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Points:

* Flood Watch remains in effect from 2 PM to midnight for NE NJ,
  the lower Hudson Valley, NYC, and SW CT, with scattered
  instances of flash flooding possible.

A shortwave trough axis moving out of the the eastern Great
Lakes/Ohio Valley region, and an accompanying sfc trough
approaching eastern PA, will both slide eastward toward and
across the region late today into tonight.

An increasingly moist and unstable air mass (PW 2 inches and
MLCAPE 1000-1500 J/kg with both still on the increase per SPC
mesoanalysis/forecast) has already led to sct showers/tstms
with heavy downpours mostly north of NYC, and isolated amts over
an inch in spots. An increasingly widespread threat of
torrential downpours from tstm activity should materialize later
today into this evening as the trough to the west approaches,
with 2+"/hr rainfall rates possible as MLCAPE increases to
1500-20 J/kg, PW increases closer to 2.25 inches, a deep warm
cloud layer up to 15 kft, and weak SW steering flow.

Highest coverage/confidence in this activity remains across NE
NJ and adjacent parts of the lower Hudson Valley, where 12Z HREF
now forecasts a 50% chance of 3+ inches of rain in 3 hours. A
30% chance of 3 inches in 3 hours now extends eastward into NYC
and the rest of the lower Hudson Valley. Latest HRRR suggests
the most likely time frame for the heaviest rainfall should be
from 22Z-02Z.

Weak low level shear/helicity profiles and weak LLJ appear to
be a limitation for sustained updraft and backbuilding storms.

Rainfall of 2-3 inches and locally up to 5 inches possible from
Rockland/Westchester southward into NE NJ. For the west of the
watch area, amounts of 1-2 inches and locally over 3 inches
possible. Most of this could fall in as little as a 3-hr
period.

Isolated strong to severe wet downbursts are also possible, more
so NW of NYC where instability will be maximized.

The trough will slowly slides east overnight, with convective
coverage and intensity on the wane.

Seasonably warm and very muggy conditions will prevail through
tonight, with low temps from the upper 60s well inland to the
mid 70s invof NYC.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
AM showers/tstms still possible Tue morning from NYC metro east
with the front still in the vicinity, then a chance for late day
showers/tstms from NYC north/west in the afternoon with a subtle
sfc trough still in the vicinity and a mid level shortwave
trough approaching. This activity should be on the weaker side
with instability much more limited and wind fields aloft weak.

Of more concern will be increasing heat/humidity. High temps on
Tue should reach the upper 80s/lower 90s from NYC north/west,
with mid 80s elsewhere. Combined with dewpoints in the upper
60s/lower 70s this could yield heat index values of 95-99 for
much of NE NJ and also parts of the lower Hudson Valley and the
CT river valley. A short fused heat advisory might be needed for
some or all of these areas.

Low temps Tue night should range once again from the upper 60s
well inland, to the mid 70s in the NYC metro area and western
Long Island.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Key Points:

* Increasing likelihood for heat indices to exceed 95F Wednesday
  through Friday across much of the region.

* Unsettled pattern with chances for afternoon showers and
  thunderstorms into late week.

The weakening frontal boundary lingers nearby into midweek as
sprawling high pressure remains anchored well out in the
Atlantic. SW flow helps usher in additional warm, moist air, and
temperatures nudge upwards. While nothing remarkable for mid
July, temperatures Wed through Fri likely top the upper 80s to
lower 90s for most, and with dew pts progged at least into the
upper 60s and lower 70s, heat indices should achieve mid to
upper 90s, with the hottest locales exceeding 100F. Heat
headlines will likely be needed as we move closer.

One caveat may be the unsettled pattern, with showers and
thunderstorms possible each afternoon through late week with
nearby frontal boundaries, though the overall severe risk
appears low. However, deep layer moisture should keep PWATs near
or above 2 inches, and with it, the potential for higher
rainfall rates with any convective activity.

Conditions potentially begin to settle into at least the start
of the weekend behind a cold fropa, as high pressure attempts
to build in from the Great Lakes.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A weak cold front settles over the terminals this afternoon and
evening, gradually sinking to the south tonight.

Mainly VFR this afternoon with lingering MVFR ceilings across
eastern Long Island and southeast Connecticut. Showers and
thunderstorms will continue expanding in coverage this
afternoon, especially from NYC terminals on north and west.
Showers/thunderstorms this evening slowly push east and weaken,
with a few showers lingering overnight. Torrential downpours
with MVFR/IFR conditions possible in any shower/thunderstorm.

Low confidence flight category forecast tonight into early
Tuesday, but MVFR conditions possible at all terminals. IFR
also possible, especially across eastern Long Island and
southeast Connecticut. Conditions should become VFR Tuesday
morning.

S-SE winds around 10 kt this afternoon. Winds will diminish
tonight then become SW-S under 10 kt Tuesday morning.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Wind speeds may be a few kt higher at times through 21z.

Amendments for timing of showers and thunderstorms possible.

Low confidence flight category forecast tonight/early Tuesday
morning.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...

Tuesday Afternoon-Night: VFR during the afternoon/evening with a
chance of a shower/thunderstorm. MVFR or lower possible,
especially east of NYC metro at night.

Wednesday-Friday: MVFR or lower in any afternoon/evening
showers/thunderstorms.

Saturday: Mainly VFR.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
SW flow increasing to over 15 kt could build seas close to 5 ft
on the outer ocean waters E of Fire Island Inlet Thu night.
Otherwise, afternoon/evening showers/tstms through the period
could produce locally higher winds/seas at times.

&&

.HYDROLOGY...
Flood Watch remains in effect from 2 PM to midnight for NE NJ,
the lower Hudson Valley, NYC, and SW CT.

A widespread 2-3 inches of rainfall is likely across NE NJ and
adjacent portions of the lower Hudson Valley, where the most
persistent/widespread convection is likely based on predicted
synoptic/mesoscale environment and CAM output.

A widespread 1-2 inches of rain is likely with localized
rainfall totals of up to 3 inches possible for the rest of the
lower Hudson Valley, NYC, and SW CT.

Most of the above could fall in as little as a 3-hr period.

Rainfall rates of over 2 inches per hour are possible with
stronger and/or repeat convection, which could cause localized
instances of severe flooding.

&&

.TIDES/COASTAL FLOODING...
The rip current risk is low through Tuesday, with a 10 kt or
less onshore flow and weakening S-SE swell.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until midnight EDT tonight for CTZ005-006-009.
NY...Flood Watch until midnight EDT tonight for NYZ067>075-176-178.
NJ...Flood Watch until midnight EDT tonight for NJZ002-004-006-
     103>108.
MARINE...None.

&&

SYNOPSIS...BG/DR
NEAR TERM...BG
SHORT TERM...BG
LONG TERM...DR
AVIATION...DS
MARINE...BG/DR
HYDROLOGY...BG/DR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 14, 5:43 AM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
543 AM EDT Mon Jul 14 2025

CTZ005-NJZ002-004-006-103>108-NYZ067>070-178-150945-
Northern Fairfield-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Queens-
543 AM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Numerous showers and thunderstorms with heavy rain are likely this
afternoon and evening. Rainfall rates of 2+ inches per hr are
possible with any repetitive thunderstorm activity. A widespread 1 to
3 inches of rainfall is likely with localized rainfall totals of up
to 5 inches possible. Much of this could fall in only 3 to 4 hours,
causing scattered to numerous instances of flash flooding. Localized
severe flooding is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ007-008-010>012-NYZ078>081-177-179-150945-
Northern Middlesex-Northern New London-Southern New Haven-
Southern Middlesex-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Nassau-Southern Nassau-
543 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006-009-NYZ071>075-176-150945-
Northern New Haven-Southern Fairfield-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-
543 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Scattered showers and thunderstorms with heavy rain are possible in
the watch area this afternoon and evening. Rainfall rates of 2+
inches per hr are possible with any repetitive thunderstorm activity.
A widespread 1/2 to 1 1/2 inches of rainfall is likely with
localized rainfall totals of up to 3 inches possible. Much of this
could fall in only 3 to 4 hours, causing isolated to scattered
instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-150945-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
543 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 14, 2:52 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service New York NY
252 PM EDT Mon Jul 14 2025

NYZ068>070-141915-
Putnam NY-Rockland NY-Northern Westchester NY-
252 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WESTCHESTER...CENTRAL
PUTNAM AND ROCKLAND COUNTIES THROUGH 315 PM EDT...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Peekskill, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New City, Ossining, Peekskill, Haverstraw, Mount Kisco, Mahopac,
Bedford, Yorktown Heights, Stony Point, Jefferson Valley, Putnam
Valley, West Haverstraw, Congers, Croton-on-Hudson, and Briarcliff
Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4117 7359 4112 7399 4129 7403 4131 7400
      4144 7371
TIME...MOT...LOC 1852Z 247DEG 15KT 4123 7388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:59 AM EDTFlood WatchOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region22 hr
Jul 14, 3:11 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region30 min
Jul 14, 3:13 PM EDTAreal Flood AdvisoryOKXNaugatuck Valley Planning Region92 min
Jul 14, 3:26 PM EDTFlash Flood WarningOKXNaugatuck Valley Planning Region115 min
Jul 14, 4:23 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region112 min
Jul 14, 4:51 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region4 hr
Jul 14, 5:20 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region4 hr
Jul 14, 7:05 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region85 min
Jul 14, 2:52 PM EDTSpecial Weather StatementOKXWestchester23 min
Jul 14, 3:03 PM EDTSevere Thunderstorm WarningOKXPutnam, Rockland, Westchester42 min
Jul 14, 3:38 PM EDTFlash Flood WarningOKXRockland, Westchester5 hr
Jul 14, 3:44 PM EDTSpecial Weather StatementOKXWestchester31 min
Jul 14, 4:04 PM EDTAreal Flood AdvisoryOKXRichmond15 min
Jul 14, 4:13 PM EDTFlash Flood WarningOKXRichmond4 hr
Jul 14, 4:35 PM EDTAreal Flood AdvisoryOKXOrange3 hr
Jul 14, 4:43 PM EDTSpecial Weather StatementOKXWestchester32 min
Jul 14, 5:14 PM EDTAreal Flood AdvisoryOKXOrange, Rockland62 min
Jul 14, 5:29 PM EDTSpecial Weather StatementOKXWestchester46 min
Jul 14, 5:53 PM EDTFlash Flood WarningOKXOrange, Rockland2 hr
Jul 14, 6:34 PM EDTFlash Flood WarningOKXBronx, Kings, New York, Queens, Richmond, Westchester3 hr
Jul 14, 6:42 PM EDTSpecial Marine WarningOKX63 min
Jul 14, 6:45 PM EDTSpecial Weather StatementOKXKings, Richmond45 min
Jul 14, 7:24 PM EDTAreal Flood AdvisoryOKXBronx, Nassau, Queens2 hr
Jul 14, 7:41 PM EDTFlash Flood WarningOKXBronx, Kings, Nassau, Queens2 hr

Nearby

Flash Flood Warnings in Connecticut, 2025Flash Flood Warnings in New York, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.